# SDR USAA2010051990993

- Difficulty date: April 13, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 51,421 hours, 20,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CORROSION ON LEFT CREASE BEAM INNER CHORD BETWEEN BS 670 & BS 686, S17L.  REPLACED LEFT CREASE BEAM INNER CHORD BETWEEN BS 670 & BS 755, S17L IAW B757 SRM 51-10-02 & BOEING DRAWING 143N8322.
